MAUDE Adverse Event Report: ABBOTT VASCULAR INC. Perclose¿ ProStyle¿; Device, hemostasis, vascular

ABBOTT VASCULAR INC. Perclose¿ ProStyle¿; Device, hemostasis, vascular
Model Number 12773-03
Medical Device Problem Codes Detachment of Device or Device Component (2907); Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
Perclose suture was not attached to needle and could not be deployed.This happened with two separate perclose devices.Replaced with a third perclose device that was deployed.

Brand Name
Perclose¿ ProStyle¿
Common Device Name
Device, hemostasis, vascular
Manufacturer (Section D)
ABBOTT VASCULAR INC.
26531 ynez rd.
temecula CA 92591
MDR Report Key50818050
Report Number50818050
Device Sequence Number10677640
Product Code MGB
UDI-Device Identifier08717648235184
UDI-Public(01)08717648235184
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/09/2026
Report Date (Section F) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12773-03
Device Catalogue Number12773-03
Device Lot Number6042943
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/18/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/18/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight157 LB
Date Report Sent to FDA09/09/2026